# SDR ASAA12511564

- Difficulty date: May 16, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 15,360 hours, 4,913 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN "ZONE TEMP" AMBER LIGHT CAME ON DURING RECALL CHECK.  LIGHT EXTINGUISHED ON RESET.  ACFT GROUNDED.  ACCOMPLISHED FIM 21-62T801, RT PACK ZONE TEMP CONTROLLER SHOWS "FLT DECK TRIM VALVE" FAULT. ACCOMPLISHED FIM 21-62T832 FAULT RESET.
